Coefficient Estimates for Bi-univalent Functions Defined by (P, Q) Analogue of the Salagean Differential Operator Related to the Chebyshev Polynomials


  • Trailokya Panigrahi Institute of Mathematics and Applications, Andharua, Bhubaneswar-751029, Odisha, India.
  • Susanta Kumar Mohapatra Department of Mathematics, Kalinga Institute of Social Sciences (KISS) Deemed to be University, Bhubaneswar-751024, Odisha, India.



Analytic function, bi-univalent function, Chebyshev polynomial, Fekete-Szego inequalities, (p,q)-differential operator, Salagean operator


In the present investigation we use the Jackson (p,q)-differential operator to introduce the extended Salagean operator denoted by Rkp,q. Certain bi-univalent function classes based on operator Rkp,qrelated to the Chebyshev polynomials are introduced. First, two coefficient bounds and Fekete-Szego inequalities for the function classes are established. A number of corollaries are developed by varying parameters involved.


Jackson, F.H., Q-Functions and a Certain Difference Operator, Trans. Royal Soc., Edinburgh, 46, pp. 253-281, 1908.

Jackson, F.H., On Q-Definite Integrals, Quarterly J. Pure Appl. Math., 41, pp. 193-203, 1910.

Chakrabarti, R. & Jagannathan, R., A (P, Q)-Oscillator Realization of Two-parameter Quantum Algebras, J. Phys. A, 24, pp. 1711-1718, 1991.

Arial, A., Gupta, V. & Agarawal, R.P., Application of Q-Calculus in Operator Theory, Springer, New York, 2013.

Bulboaca, T., Differential Subordinations and Superordinations: Recent Results, House of Book Publication, Cluj-Napoca, 2005.

Miller, S. S. & Mocanu, P. T., Differential Subordinations: Theory and Applications, in: Monographs and Textbooks in Pure and Applied Mathematics, 225, Marcel Dekker, New York, 2000.

Duren, P.L., Univalent Functions, Grundlehren der Mathematischen Wissenschaften 259, Springer-Verlag, New York, Berlin, Heidelbeg, Tokyo, 1983.

Ali, R.M., Lee, S. K., Ravichandran, V. & Supramanian, S., Coefficient Estimates for Bi-univalent Ma-Minda Starlike and Convex Functions, Appl. Math. Lett., 25, pp. 344-351, 2012.

Caglar, M., Orhan, H. & Yagmur, N., Coefficient Bounds for New Subclasses of Bi-univalent Functions, Filomat, 27, pp. 1165-1171, 2013.

Orhan, H., Magesh, N. & Balaji, V.K., Initial Coefficient Bounds for a General Class of Bi-univalent Functions, Filomat, 29, pp. 1259-1267, 2015.

Panigrahi, T. & Murugusundaramoorthy, G., Coefficient Bounds for Bi- univalent Analytic Functions Associated with Hohlov Operator, Proced. Jangjeon Math. Soc., 16(1), pp. 91-100, 2013.

Srivastava, H.M., Mishra, A.K. & Gochhayat, P., Certain Subclasses of Analytic and Bi-univalent Functions, Appl. Math. Lett., 23, pp. 1188-1192, 2010.

Gui, Y.C., Xu, Q.H., & Srivastava, H.M., Coefficient Estimates for a Certain Subclass of Analytic and Bi-univalent Functions, Appl. Math, Lett., 25, pp. 990-994, 2012.

Salagean, G.S., Subclasses of Univalent Functions, Complex Analysis, Fifth Romanian-Finnish Seminar, Bucharest, 1, pp. 562-372, 1983.

Doha, E.H., The First and Second Kind Chebyshev Coefficients of the Moments of the General Order Derivative of an Infinitely Differentiable Function, Int. J. Comput. Math., 51, pp. 21-35, 1994.

Mason, J.C., Chebyshev Polynomials Approximations for the L-membrane Eignvalue Problem, SIAM J. Appl. Math., 15, pp. 172-186, 1967.

Altinkaya, S. & Yalcin, S., Coefficient Bounds for a Subclass of Bi- univalent Functions, TWMS J. Pure Appl. Math., 6(2), pp. 180-185, 2015.

Altinkaya, S. & Yalcin, S., On the Chebyshev Polynomial Coefficient Problem of Some Subclasses of Bi-univalent Functions, Gulf J. Math., 5(3), pp. 34-40, 2017.

Altinkaya, S. and Yalcin, S., Estimates on Coefficients of a General Subclass of Bi-univalent Functions Associated with Symmetric Q-derivative Operator by Means of the Chebyshev Polynomials, Asia Pacific J. Math., 4(2), pp. 90-99, 2017.

Bulut, S., Magesh, N. & Abirami, C., A Comprehensive Class of Analytic Bi-univalent Functions by Means of Chebyshev Polynomials, J. Frac. Cal. Appl., 8(2), pp. 32-39, 2017.

Bulut, S., Magesh, N. & Balaji, V.K., Initial Bounds for Analytic and Bi-univalent Functions by Means of Chebyshev Polynomials, J. Classical Anal., 11(1), pp. 83-89, 2017.

Guney, H.O., Murugusundaramoorthy, G. & Vijaya, K., Coefficient Bounds for Subclasses of Bi-univalent Functions Associated with the Chebyshev Polynomials, J. Complex Anal., 2017, pp. 1-7, 2017. DOI:10.1155/2017/4150210

Caglar, M., Chebyshev Polynomial Coefficient Bounds for a Subclass of Bi-univalent Functions, C.R. Acad. Bulg. Sci., 72(12), pp. 1608-1615, 2019.

Caglar, M. & Deniz, E., Initial Coefficients for a Subclass of Bi-univalent Functions Defined by Salagean Differential Operator, Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat., 66(1), pp. 85-91, 2016.